| Model Number |
30514 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a hms plus instrument, it was reported that the unit passed all liquid controls, except the act abnormal qc.The instrument was used.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Device evaluation summary: the reported abnormal qc issue was not verified during service.Service technician observed unit to be clean and free of debris.Operated instrument using new controls act abnormal liquid.The unit passed most tests ran.Unit operation monitored and it is detecting cartridge clots accurately.Preventive maintenance was performed as per specification.D9: instrument was serviced at the facility by medtronic field service and was not returned to medtronic service center medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic received additional information that the abnormal liquid qc failed.Eqc is performed every 8 hours on this unit.Liquid qc is performed weekly.There was no error code associated with this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.